advertisement
Question
Posted by: DENNIE | 2010/05/03

IRREGULAR PERIODS

I am contacting you on behalf of my 26 year old daughter. She is diabetic and on the contraceptive pill MINESSE. Have no real problems with the pill but for the last 2 months have been getting periods the middle of the month (pill card)and at the end of the end of the (pill card) when she is supposed to get the period. Is this any cause of concern?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be hormonal but she should see her gynaecologist to check that there are no other problems with the uterus or cervix.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2010/05/04

It could be hormonal but she should see her gynaecologist to check that there are no other problems with the uterus or cervix.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement